# SDR 9615812762

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

WHILE APPLYING POWER FOR TAKEOFF, THE NR 1 ENGINE HAD A COMPRESSOR STALL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE FOLLOWING FUNCTIONS ON NR 1 ENIGNE, REPLACED PRBC, CHECKED ENGINE INLET AND EXHAUST AND DRAINED FUEL CONTROL MOISTURE TRAP.
